# SDR SWAA2021050541836

- Difficulty date: January 14, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZ. STAB FWD UPPER SLIDING SEAL CRACKED. / R&R SLIDING SEAL ASSY IAW AMM 53-31-31SEE SA-M 326: A1304050
